Allergy Community
Allergy Shot Bruising
About This Community:

This patient support community is for discussions relating to airbourne allergies, eye allergies, shots, anaphylaxis, asthma, children's allergies, hives, insect stings, rhinitis, sinuses, and allergies to drugs, foods, and pets.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Allergy Shot Bruising

The allergy shot therapy leaves me with large bruises at the injection site.  I'm not elderly since I read the older you are the more you bruise. Does anyone have a remedy to prevent or at least reduce this bruising?   The immunotherapy is helping me.  I'm just really embarrased of all the bruises.  Thank you, LW71
Related Discussions
Avatar_f_tn
Hi,

You need to get a blood work done and also talk to your allergy specialist about this.

You should ask about whether taking antihistamine medications would help after the shots to help reduce the bruising. Apply calamine lotion at the bruise areas.

Let us know if you have any doubts and also about how you are doing.

Hope this helps.

Regards.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Asthma & Allergy Answerers
Avatar_f_tn
Blank
evewisewoman
Toronto, ON
168348_tn?1379360675
Blank
ChitChatNine
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand